MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ORTHOMATCH MOD FEM TRIAL IMPACTOR; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. ORTHOMATCH MOD FEM TRIAL IMPACTOR; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71442161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the impactor broke.Less than 30 minutes delay was reported and a backup device was available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the device did not break inside or over the patient´s incision, neither pieces fell inside the wound, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
ORTHOMATCH MOD FEM TRIAL IMPACTOR
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8491589
Report Number1020279-2019-01442
Device Sequence Number16501945
Product Code JWH
UDI-Device Identifier00885556583791
UDI-Public00885556583791
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71442161
Device Lot Number16HBG0115
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1